# SDR CALA2025110610933

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N14520
- Make and model: Airbus A321-271NX
- Aircraft serial: 12103
- Aircraft time: 3,130 hours, 1,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED FLASHING LIGHT, L1 DOOR AFTER PARKING. CABIN PRESSURE WAS ZERO,  ACCOMPLISHED OPS TEST OF CABIN OVERPRESSURE WARNING SYSTEM. OPS CHECK NORMAL. IAW AMM52-73-00
